# SDR SWAA2020021741414

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 51,828 hours, 30,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR DOOR SLIDE LENS IS LOOSE. / REMOVED AND REPLACED FWD PASSENGER DOOR SLIDE LENS IN REF TO AMM 25-66-01 AND MT 725-61-06.
